# SDR ASAA0240046

- Difficulty date: April 23, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT RT Z-ANGLE HAS HEAVY CORROSION FROM STATION 727 TO 767.  REMOVED AND REPLACED IAW SRM.  (M)
